MAUDE Adverse Event Report: LIFELONG MEDITECH PRIVATE LIMITED MCKESSON BRAND; SYRINGE, LL 5CC

LIFELONG MEDITECH PRIVATE LIMITED MCKESSON BRAND; SYRINGE, LL 5CC
Catalog Number 16-S5C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that fluorescein dye leaked from the syringe during use, specifically from the plunger side.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRAND
Common Device Name
SYRINGE, LL 5CC
Manufacturer (Section D)
LIFELONG MEDITECH PRIVATE LIMITED
plot no. 18, sector-5, imt man
gurgaon, 12205 0
IN  122050
MDR Report Key23892267
Report Number1451040-2025-00127
Device Sequence Number12094734
Product Code FMF
UDI-Device Identifier10612479207001
UDI-Public10612479207001
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/25/2025
Report Date (Section F) 12/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-S5C
Device Lot Number042505-U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/09/2025
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer12/25/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/25/2025